# SDR SWAA2016070853621

- Difficulty date: June 16, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 42,822 hours, 24,865 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT L/E SKIN CRACKED AT LOWER SURFACE NOSE STA 202.45.  REPAIRED 3 SLAT SKIN IAW SRM.
